# SDR SWAA2016050251474

- Difficulty date: April 17, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 40,800 hours, 20,392 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C22909
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT B5, 500C, BETWEEN STRINGER 8R - 9R.  REPAIRED FRAME IAW EA.
